# SDR 07FDEA02123

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SKIN DENTED AT APPROXIMATELY 5:00 POSITION ON FRAME AND IS WITHIN 18 INCHES OF RVSM (CENTER) PLATE.   [07-17-07]    REPAIRED SKIN IAW EA 8-5330-112937 MAJOR REPAIR.
